RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2015, Volume 272, Pages 652–698 (Mi admat1)  

Cohomology of exact categories and (non-)additive sheaves

D. Kaledinab, W. Lowenc

a Laboratory of Algebraic Geometry, NRU HSE, Moscow, Russia
b Steklov Math Institute, Algebraic Geometry section, Moscow, Russia
c Departement Wiskunde-Informatica, Middelheimcampus, Middelheimlaan 1, 2020 Antwerp, Belgium

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
Dynasty Foundation
European Research Council 257004-HHNcdMir
Fonds Wetenschappelijk Onderzoek
The first author has been partially supported by RScF, grant number 14-21-00053 for AG Laboratory SU-HSE, and by the Dynasty Foundation award. The second author acknowledges the support of the European Union, ERC grant No. 257004-HHNcdMir and the support of the Research Foundation Flanders (FWO) under Grant No. G.0112.13N.


DOI: https://doi.org/10.1016/j.aim.2014.11.016


Bibliographic databases:

Document Type: Article
Received: 02.06.2013
Accepted:14.11.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019